# SDR MASA20220103003

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: CC670331041
- Part serial: NA
- Condition: None
- Location: Sta169-Sta173 St
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-11-01-001-004-A01, REFERS TO SRM 53-00-01-101-A01 FOR STRUCTURE IDENTIFICATION AND FUSELAGE SKINS AND PLATING, ALLOWABLE DAMAGE.
